From a discrete setting to a smooth idealized skin

Binz, Ernst

Additional URL:
Document Type: Conference or workshop publication
Year of publication: 1995
The title of a journal, publication series: Publication de l'Institut de Recherche Mathematique Avanceé
Page range: 59-73
Place of publication: Strasbourg
Publishing house: Inst.
ISSN: 0755-3390
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Binz, Ernst

Google Scholar: Binz, Ernst

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item